Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The sequential stability index and certain spaces of affine functions


Author: F. Jellett
Journal: Proc. Amer. Math. Soc. 83 (1981), 36-38
MSC: Primary 46A55; Secondary 26A21
MathSciNet review: 619976
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A theorem of J. M. Anderson and J. E. Jayne on the existence of uniformly closed linear subspaces of the space $ {C^1}(X)$ of bounded Baire-$ 1$ functions on the compact Hausdorff space $ X$ having specified sequential stability index $ \alpha < \Omega $ is here adapted and extended to yield similar theorems for certain spaces of Baire-affine functions defined on a compact Choquet simplex.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A55, 26A21

Retrieve articles in all journals with MSC: 46A55, 26A21


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0619976-0
Article copyright: © Copyright 1981 American Mathematical Society